MathSciNet Relay Station
MathSciNet bibliographic data
MR889859 65D32
Criscuolo, Giuliana; Mastroianni, Giuseppe On the convergence of the Gauss quadrature rules for Cauchy principal value integrals. Ricerche Mat. 35 (1986), no. 1, 45–60.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement